# SDR 08FDEA00264

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC70092
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE LOWER SKIN SURFACE DENTED INBD OF OUTBD MAIN   FLAP INBD END.  REMOVED PANELS TO FOM IAW MD/DC10 SRM 51-31-01 VOL II,  CUTOUT DAMAGE AREA IAW MS/DC10 SRM 57-00-01 VOL I.  MATERIAL ID FOR DOUBLER REPAIR 2024 T-3, .090  PO NR 575582.1, IAW MD/DC10 SRM 57-10-00 VOL I.  FABRICATED REPAIR IAW MD/DC10 SRM 57-10-00 VOL I.  ALODINED AND PRIMED IAW MD/DC10 SRM 51-21-01 PAGE 24 AND PAGE 21 VOL II.  INSTALLED DOUBLER REPAIR IAW MD/DC10 SRM 51-35-01 VOL II.  INSTALLED ACCESS PANELS IAW MD/DC10 SRM 51-31-01 VOL II.
